# SDR RAIA00108006

- Difficulty date: August 8, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 29,344 hours, 29,518 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7003652902
- Part serial: 87100700
- Condition: Failed
- Location: Inst Pnl
- Part time: 5,912 hours, 6,175 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIA-7121-ELECTRICAL SMOKE COMING FROM INSTRUMNET PANEL, AIRCRAFT ON GROUND AT GATE. MAINTENANCE INSPECTED AND FOUND INSTRUMENT PANEL ADU (DISPLAY UNIT) CAUSING ELECTRICAL SMOKE. MAINTENANCE REPLACED THE ADU.
